# SDR DALA2024091709124

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 88,961 hours, 29,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 -ROW 23-26 DEF AND LEFT OVERWING LIGHTS NOT TURNING ON. CORRECTIVE ACTION: R/R OVERWING EMERGENCY EXIT BATTERY CHARGER WITH REF. TO B757 AMM 33 -51. INSTALLED BATTERY PACK PER B757 AMM 33-51. OPS CHECKS GOOD THRU OUT CABIN AND OVERWING LIGHTS. (5532663)
